# SDR HEEA954674

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 704A33699008
- Condition: Deteriorated
- Location: M/R
- Part time: 384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOT DETERIORATED AND TORN.
